# SDR VNAA202502110014

- Difficulty date: January 6, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON PLATES (2 EAS) AND BRACKETS MACHINED (4 EAS) OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT.  EVALUATED, PLATES (2 EAS) AND BRACKETS MACHINED (4 EAS) OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT ARE OUT OF LIMITS PER CRJ-900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ-900 SRM51-42-10-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND CRJ-900 SRM 51-42-22-001-001-A01.
